Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Zoloft..im sick of being tired!!!!!!!!!

I have GAD and I used to get panic attacks several times a day..until my doctor put me on Paxil...then they stopped ..but I could barely pull myself out of bed and wanted to sleep 24/7 ..I was like a zombie..so he switched me to zoloft and its the lowest dose (50 mg cut in half) and it works great and for the first 3 months I wasnt tired all the time like on paxil..but now it seems to be starting again..im exhausted ALL of the time..I cant stand it I just want to have energy again!! but I dont want to have panic attacks..and I wish I didnt have to choose between one or the other :(

Answer Question
 
Anonymous

Asked by Anonymous at 6:34 PM on Jul. 7, 2010 in Just for Fun

Answers (5)
  • Can't offer you any advice but I can relate. I'm always tired and it sucks and is depressing. : (
    Sara.Robyson

    Answer by Sara.Robyson at 6:36 PM on Jul. 7, 2010

  • was exactly in your position and went through the same thing..the only way I can manage is the ones they tried me on . Turned out I was allergic to something in paxil- so celexa was tried- worked .. tried zoloft -maxed out with dosage and zonked me out too.. adivan is good for the panic attacks but it tends to make you tired also. -trouble is when you are a mom you seem to always be tired anyhow so it seems to take extra measure on my part to motivate myself. good luck ! Once you find something that helps it' will all be worth it.
    momof4kids257

    Answer by momof4kids257 at 6:42 PM on Jul. 7, 2010

  • You really need to speak to your doctor about the side effects of your medication(s). All meds have side effects and usually include tiredness, but it should not be to the point where you don't have any energy at all. I don't know what GAD is, but for my anxiety with depression and bi-polar, I am on Effexor 225 mg per day and it hasn't effected my energy level.
    There are different meds out there to help with each type of disorder, but there are also natural alternatives, such as exercise, sunlight, counselling alone or in groups, and even little things like aromatherapy, yoga, self-meditation, or even updating the colors of the walls where you live.
    I don't know if you are seeing a practitioner or a psychiatrist, but I always recommend a psychiatrist to anyone who is diagnosed with emotional disorders that lead to the necessity of meds because they know more about the various meds than physicians do.
    Best wishes to you!
    PrydferthMenyw

    Answer by PrydferthMenyw at 6:43 PM on Jul. 7, 2010

  • that is not the lowest dose. i take a 25 mg tab. it is sertraline (the generic but they make it that small) when i feel that way i begin cutting my does in half for a week. i get my energy back and i think it helps to stop the tollerance you build to the drug. so yeah you can get 25 mgs and cut them to 12.5 mgs for lower doses.
    AmaliaD

    Answer by AmaliaD at 6:50 PM on Jul. 7, 2010

  • I recommend seeing a psychiatrist too. My daughter was seeing a therapist and the therapist recommended the dr. It made a huge difference. So Please talk to your dr about the problems with the dosages. There are older drugs out there that may be helpful. My daughter is taking Lexapro for panic attacks and it seems to be helping with the anxiety too. She is still seeing the therapist too. She is feeling a difference with both types of therapy together. Good luck.
    mmmegan38

    Answer by mmmegan38 at 10:57 PM on Jul. 7, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN